# SDR DALA2015032002314

- Difficulty date: March 17, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ring
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA AFT OF AFT CARGO BAY LAVATORY SERVICE PANEL UPPER SURFACE DUMP CHUTE MOUNT RING CORRODED.  R & R AFT LAVATORY SERVICE PAN SERVICE IAW IAW SRM.
